# SDR SWIA201435971

- Difficulty date: January 8, 2014
- Submitted: January 14, 2014
- Operation: Air carrier
- Aircraft: N732SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10194
- Aircraft time: 27,003 hours, 16,187 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Condition: Failed
- Location: Rt Spoiler
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: K

## Discrepancy

OTBD FLT SPOILERONS CAUTION.  ON ARRIVAL FIRST OFFICER DEPLOYED FLT SPOILERONS & WE IMMEDIATE ROLLED TO RIGHT, RECEIVED THE CAUTION MESSAGES & THE AUTOPILOT CORRECTED THE ROLL AFTER THE OTBD SPOILERONS WENT OFFLINE.  FLT 5177 FOUND RT OTBD MULTI-FUNCTION SPOILER SLOW TO DEPLOY.  R & R THE RT WING OTBD MULTI-FUNCTION SPOILER PCU IAW AMM.  PN 51200-11, SN ON MAL-1529 & SN OFF MAL-1549.
